Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Global well-posedness of dissipative quasi-geostrophic equations in critical spaces


Author: Hantaek Bae
Journal: Proc. Amer. Math. Soc. 136 (2008), 257-261
MSC (2000): Primary 35Q40, 75D03
Published electronically: October 5, 2007
MathSciNet review: 2350411
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove global well-posedness for the dissipative quasi-geostrophic equation with initial data in critical Besov spaces $ B^{1+ {2 \over p}-2\alpha}_{p,q}$, $ 0< \alpha \leq 1$, provided that the $ B^{1+ {2 \over p}-2\alpha}_{p,q}$norm of the initial data is sufficiently small compared with the dissipative coefficient $ \kappa$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35Q40, 75D03

Retrieve articles in all journals with MSC (2000): 35Q40, 75D03


Additional Information

Hantaek Bae
Affiliation: Courant Institute of Mathematical Sciences, New York University, 251 Mercer Street, New York, New York, 10012-1185
Email: hantaek@cims.nyu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-07-09060-0
PII: S 0002-9939(07)09060-0
Received by editor(s): December 4, 2006
Published electronically: October 5, 2007
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2007 American Mathematical Society